penandinkwell

Members
  • Content count

    6
  • Joined

  • Last visited

About penandinkwell

  • Rank
    Newbie

Profile Information

  • Location
    Canada
  1. Hi Karen, I agree with Snowbird - try to take some pictures. It will show the doctor what has been happening and can also serve as a good baseline to watch for changes happening over time. Hi Snowbird - by spots do you mean the tangelectasia (spelling?) I don't have too many spots but a whole lot of little veins showing up on my face. Take care. Sue
  2. Thank you for the welcome Janey! I have found the forum along with the website to be really informative so far! Thanks for all of you who keep this going strong! Sue
  3. Hi, I'm pretty lucky that my husband has a drug plan - we just pay the dispensing fee for each presciption (that's about $11 for each one); I wouldn't imagine not having some kind of coverage with the cost of drugs. I was amazed at the cost of the antibiotic that truman had to take - thankfully the co-pay was low but what would would happen if a person didn't have coverage like that? Is there some kind of subsidy program? truman - where are you in Jersey? I used to live in Bergen County, NJ but now live in Ontario, Canada Take care everyone, Sue
  4. Congratulations on the milestones! This site is invaluable! I am a newbie but am already comfortable here! Thank you for all of the effort that goes into making this a great place to be!
  5. Hi to the Susies - I am a Sue. :D Debonair Susie - good luck with the endocrinologist appt. Please let us know how you make out with that. I am still awaiting my referral but have already gone through the uptake test and scan along with ultrasound, blood work and biopsies. Susie 54 - let us know how you do at the doctor tomorrow. I hope the appointment is helpful and will answer questions you have. I'm glad to have found this forum, it sure helps to have contact with others who have issues with scleroderma. It's nice not to feel alone! I will continue to wish everyone good health and say thanks, this is going to be a helpful place to visit and to make new friends. Sue
  6. HI, Like Denelle I have thyroid problems causing the rapid heart rate. I am still going through the investigation process with being hyperthyroid. When the heart gets involved it seems to make it scarier but hopefully your doctors treat you as a whole person and check to see how all your 'parts' work together since you don't want to have something treated at the expense of someting else your body is going through. It sure gets complicated with all the meds and side effects and then to have a new symptom occur it just adds to the stress and anxiety. Keep positive thoughts and a good doctor on speed dial! Healthy wishes.....